# SDR SWAA2023081683649

- Difficulty date: July 29, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 12,787 hours, 5,693 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

185-010 AFT CARGO FLOOR PANEL 140DF HAS CORROSION ON BOTH SIDE OF DOOR OPENING<[01] REMOVED CORROSION AT AFT CARGO FLOOR PNL 140DF VERIFIED MATERIAL LOSS ;LOSS IS OVER 3.0 IN LENGTH IS OUT OF LIMITS I/A/W SRM 53-00-53-1A-1 STEP 5 A.B;[02] VERIFIED STEP 1;[03] OK TO TREAT AND PRIME .;[04] TREATED AND PRIMED I/A/W AMM 51-21-72-370-804 AND SRM 51-20-01-0G-0;[05] C/W;[06] VERIFIED ITEM 5 AUDIT C/W
